MathSciNet Relay Station
MathSciNet bibliographic data
MR2260850 (2007i:55004) 55M99 (05C80 55U35)
Linial, Nathan; Meshulam, Roy Homological connectivity of random 2-complexes. Combinatorica 26 (2006), no. 4, 475–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement